Communications in Information and Systems

Volume 3 (2003)

Number 2

On the discrete-time robust nonlinear servomechanism problem

Pages: 75 – 100

DOI: http://dx.doi.org/10.4310/CIS.2003.v3.n2.a1

Authors

Weiyao Lan (Department of Automation and Computer-Aided Engineering, The Chinese University of Hong Kong)

Jie Huang (Department of Automation and Computer-Aided Engineering, The Chinese University of Hong Kong)

Abstract

The paper addresses the robust servomechanism problem for nonlinear discrete-time systems. The solvability conditions for the discrete-time $k$th-order robust servomechanism problem is first established by using the internal model principle. Then it is further shown that, under an additional assumption on the solution of the discrete regulator equations, the solvability of the discrete-time $k$th-order robust servomechanism problem leads to the solvability of the discrete-time robust servomechanism problem. The results of this paper give a discrete-time counterpart of the results on the continuous-time robust servomechanism problem.

Keywords

discrete-time system, robust control, servomechanism problem, internal model principle

Full Text (PDF format)